# SDR ASAA0843413

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE PREVIOUS BLEND OUT AT APPROX STAB STA 98.70 HAS NICK IN THE BLEND OUT.  NICK BLENDED OUT AND FOUND TO BE BEYOND ALLOWABLE LIMITS.  REPLACE LEADING EDGE IAW SRM 55 10 01.
